# SDR SWAA2018111326707

- Difficulty date: October 31, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 63,987 hours, 37,451 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 111A1000
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR HORIZONTAL STIFFENER CRACKED AT BS 663, RBL 20.  R&R STIFFENER PER SRM AND DWG.
